Log in
Anxiety Support
38,526 members41,314 posts

Does anyone feel anxious after taking medicine

Hey Guys.

My anxiety levels go up after taking medication, this could be paracetamol for a headache or even lozenges for a sore throat. I always feel like something will happen to me after I take medication and i'm on constant alert!

Does anyone feel this way!?

xxx

5 Replies
oldestnewest

Yes, all the time. Although I recently started taking magnesium and its the only thing that doesn't make anxious after I take it. :)

1 like
Reply

Do you mind if I ask you why you take Magnesium as a lot of anxiety suffers take them.

Hate feeling this way... thank you for responding

Reply

Yes,,,,over the past 2 weeks I have bought a handful of expensive vitamins, but are scared to take them because when I get them home I GOOGLE.....---for example I bought B Stress but some reviews said it made them sick...so it scared me..and I am with electriclove,,,magnesium is the only supplement I bought and am taking.

1 like
Reply

May I ask why you take magnesium as a lot of anxiety suffers take them

:) thank you for responding

Reply

Hi Lilianxious...I have done a bit of research on magnesium and it is supposed to naturally calm the muscular and nervous systems.Studies show many of us are magnesium deficient, plus stress depletes the magnesium quickly in our system. Just google magnesium and anxiety and you will see a lot of information to support this (plus magnesium is quite inexpensive and widely available ( there are many forms, but be careful some are used for the laxative effect :)

Reply

You may also like...